# SDR DALA2016022601443

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOORBOARD 222AFF CRACK IN MIDDLE OF PANEL VERFIED MATERIAL FOR NEW HAT CHANNEL A TAG A53914 FABRICATED NEW HAT CHANNEL IAW DWG 9952521, REV BB ID1 FRAME 1 OF 1.  TREATED AND PRIMED NEW HAT CHANNEL IAW SRM 51-10-04, STEP 21 AND STEP 25 INSTALLED NEW HAT CHANNEL ON FLOORBOARD 222AFF IAW DWG 9952521, REV BB, ID1, FRAME 1 OF 1.
